# SDR SWAA115523A

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 64,723 hours, 61,490 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7086005
- Part serial: 10602
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - ON DESCENT FROM FL 350, WITH THROTTLES AT IDLE AND N1 APPROX 60 PERCENT, NOTICED A LOUD POP AND VIBRATION COMING FROM NR 2 ENGINE, ON LEVEL OFF BOTH THROTTLES SLOWLY ADVANCED AND OPERATED NORMAL, AGAIN ON DESCENT RETARDED APPROX 60 PERCENT NR 2 LOUD POP SLIGHT EGT SPIKE.  STABILIZED AT IDLE, SEVERAL CONTINUOUS COMP STALLS "POPS" WHEN THROTTLE WAS ADVANCED ABOVE 60 PERCENT NO LIMITS WERE EXCEEDED.  REMOVED AND REPLACED NR 2 ENGINE MEC AND FUEL PUMP ASSY PER MM.
